# SDR SWAA2022031083403

- Difficulty date: June 16, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMT. BILGE STRINGER SUPPORT BRACKET CORRODED AT STA 847 ; S-27L MKD DOT 60-028 / REMOVED AND REPLACE STRINGER CLIP AT AFT CARGO BILGYE STRINGER 27L STA 847 IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A1281 REV B
